# SDR VGCA200700001

- Difficulty date: October 23, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac 340CVAC
- Aircraft serial: 278
- Aircraft time: 20,102 hours, 15,872 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: KF580530500021
- Condition: Cracked
- Location: Lt Wing
- Part time: 9,190 hours, 6,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF WING ATTACH FITTING FOUND CRACKS BETWEEN RIVET HOLES UPPER FWD PORTION OF FITTING (LT AFT WING TO FUSELAGE ATTACH FITTING).
